# SDR REXA2018080300671

- Difficulty date: August 2, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 11,741 hours, 8,012 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE0804A04
- Part serial: 01063
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISPLAY COOL CAUTION ON GROUND. FOLLOWED QRH IN FLIGHT BAD SMELL IN FLT ALTN. REMOVED AND REPLACED DISPLAY COOL FAN NR 2 IAW AMM 21-24-12. OPS CHECK GOOD.
